# SDR HEEA087177

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 12,661 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Garlock Seal
- Condition: Leaking
- Location: Aft Support
- Component: Aft Support
- Component part number: 206040270101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GARLOCK SEAL LEAKING. REPAIRED.
